HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Reduction in higher order effects on logic functions of asymmetric nonlinear optical fiber couplers by bandwidth limited amplification

Files in This Item:
JLT15_2.pdf2.93 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/6044

Title: Reduction in higher order effects on logic functions of asymmetric nonlinear optical fiber couplers by bandwidth limited amplification
Authors: Koshiba, M.1 Browse this author →KAKEN DB
Kojima, T. Browse this author
Tsuji, Y. Browse this author
Eguchi, M. Browse this author
Authors(alt): 小柴, 正則1
Issue Date: Feb-1997
Publisher: IEEE
Journal Title: Journal of Lightwave Technology
Volume: 15
Issue: 2
Start Page: 279
End Page: 287
Publisher DOI: 10.1109/50.554378
Abstract: Higher order effects such as third-order dispersion, shock effect, and soliton self-frequency shift on all-optical logic gates that use asymmetric nonlinear optical fiber couplers are investigated with the beam propagation method, and it is found that third-order dispersion seriously affects the operations of logic devices. In contrast to the case of nonvanishing third-order dispersion, the radiation is stimulated, and consequently the operations of the logic devices are degraded. In order to diminish the degradation, the bandwidth limited amplification is introduced. The logic functions can be improved by trapping only the soliton components in the finite gain-bandwidth
Rights: ©1997 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. IEEE, Journal of Lightwave Technology, 15(2), 1997, p279-287
Type: article
URI: http://hdl.handle.net/2115/6044
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小柴 正則

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University